# SDR UPS98227662

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING TC NO CL2-224-03 DISCOVERED CORROSION AT BS 720E TO 725F LBL 65-70 WL 208.  REMOVED, FABRICATED AND INSTALLED NEW SHEAR WEB IAW SRM 51-20-01, 51-30-05, 51-30-07, MM 51-20-151.
